# SDR DALA2024093009550

- Difficulty date: September 27, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Reinforcement
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 CORROSION LOWER SURFACE ON PYLON REINFORCING PLATE LOC. AT RIB8 AT LEVEL STR 5 ON LH WING. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS ON BOTTOM SKIN PYLON REINFORCING PLATE AT RIB 8 AND STR 5, LH SIDE AS PER ER/A 620045-14AD REV. (0579898)
